Welcome to the website of the

Journal of Discrete Mathematics and Its Applications

Journal of Discrete Mathematics and its Applications (JDMA) publishes quality original research papers and survey articles in discrete mathematics and its applications that are of the highest possible quality. It is a quarterly world-oriented academic publication of Shahid Rajaee Teacher Training University. The journal welcomes high-quality research papers and reviews articles. All papers will be evaluated through a normal refereeing process by a member of the editorial board. All accepted papers will be published at most two weeks after acceptance.  Each issue of JDMA will contain six papers and these issues appeared in March,  June, September, and  December. The authors have to use the new JDMA Style for the final preparation of the accepted manuscript. All accepted papers will be checked by iThenticate against plagiarism. 

Please quote this journal as J. Disc. Math. Appl.

Current Issue: Volume 8, Issue 4, December 2023, Pages 205-271 

Publication Information


Editor-in-Chief Director-in-Charge Managing Editor
Online ISSN

Indexing and Abstracting

Keywords Cloud